MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT27508UX
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/24/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Com code: (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the physician intended to use resolute integrity rx drug eluting stent to treat a lesion.There were no abnormalities reported in relation to anatomy.There was no damage noted to packaging.There were no issues noted when removing the device from the hoop/tray.The device was inspected before use with no issues noted.The device did not pass through a previously-deployed stent.Resistance was encountered when advancing the device.Excessive force was not used during delivery.It was reported that the physician felt resistance when initially advancing stent through guide.He then removed system and noticed a fracture in the proximal shaft of the catheter.The device broke in two.It was mentioned that the detached portion of device does not remain in patient and was removed through guide.The stent balloon was not inflated.Patient status post-procedure is alive with no injury.
 
Additional Manufacturer Narrative
Device analysis: detachment visible on the hypotube, 58.5cm proximal to the distal tip.The hypotube material was oval and jagged on both sides of the detachment site.Kinks were evident on the distal shaft proximal to the distal tip.Slight deformation to the distal tip.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7120694
Report Number9612164-2017-01966
Device Sequence Number1799151
Product Code NIQ
UDI-Device Identifier00643169037533
UDI-Public00643169037533
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/27/2019
Device Catalogue NumberRSINT27508UX
Device Lot Number0008552982
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/20/2017
Initial Date Received by Manufacturer 11/27/2017
Supplement Date Received by Manufacturer01/30/2018
Initial Report FDA Received Date12/15/2017
Supplement Report FDA Received Date03/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1